# SDR SIMA20210327003

- Difficulty date: March 27, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R AT FRAME 13 IS CRACKED 1 CRACK, LENGTH .2"-C/A-RAR STRINGER 6R SPLICE AT FRAME 13 IAW EMB 145 SRM 51-40-02
